RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 640–646 (Mi semr812)  

This article is cited in 1 scientific paper (total in 1 paper)

Discrete mathematics and mathematical cybernetics

Boolean quadric polytopes are faces of linear ordering polytopes

A. N. Maksimenko

P. G. Demidov Yaroslavl State University, Sovetskaya 14, 150000, Yaroslavl, Russia

Abstract: Let $P_{\mathrm{BQP}}(n)$ be a boolean quadric polytope, $n\in\mathbb{N}$, $P_{ \mathrm{LO}}(m)$ — linear ordering polytope, $m\in\mathbb{N}$. It is shown that $P_{\mathrm{ BQP}}(n)$ is affine equivalent to a face of $P_{ \mathrm{LO}}(2n)$.

Keywords: boolean quadric polytope, linear ordering polytope, stable set polytope, double covering polytope, affine equivalence.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.5768.2017/П220


DOI: https://doi.org/10.17377/semi.2017.14.055

Full text: PDF file (155 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.854
MSC: 90C57
Received April 20, 2017, published July 18, 2017

Citation: A. N. Maksimenko, “Boolean quadric polytopes are faces of linear ordering polytopes”, Sib. Èlektron. Mat. Izv., 14 (2017), 640–646

Citation in format AMSBIB
\Bibitem{Mak17}
\by A.~N.~Maksimenko
\paper Boolean quadric polytopes are faces of linear ordering polytopes
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 640--646
\mathnet{http://mi.mathnet.ru/semr812}
\crossref{https://doi.org/10.17377/semi.2017.14.055}


Linking options:
  • http://mi.mathnet.ru/eng/semr812
  • http://mi.mathnet.ru/eng/semr/v14/p640

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C. P. Davis-Stober, J.-P. Doignon, S. Fiorini, F. Glineur, M. Regenwetter, “Extended formulations for order polytopes through network flows”, J. Math. Psychol., 87 (2018), 1–10  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:1169
    Full text:18
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020